# SDR CALA9701004

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD FUSELAGE SKIN DENTED FIVE INCHES BELOW S17L AT STA 380 TO 400.  THE DENTED AREA WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW SRM 51-10-2 AND 53-30-3.
